# SDR DALA1156700138

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T830115
- Part serial: 451473
- Condition: Deformed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION DOOR LWR EDGE DEFORMED.  REPAIRED PER ERA 496335-14.
